MAUDE Adverse Event Report: Cordis US. Corp TEMPO; Catheter, Intravascular, Diagnostic

Cordis US. Corp TEMPO; Catheter, Intravascular, Diagnostic
Catalog Number 451414H0
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip of a 4f 100cm vertebral (vert) tempo diagnostic catheter was split.A new 4f 100cm vert tempo diagnostic catheter was used as a replacement.There were no reported injuries to the patient.An unknown 4f sheath and unknown j-wire were used during the procedure.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
TEMPO
Common Device Name
Catheter, Intravascular, Diagnostic
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50914625
Report Number9616099-2026-01369
Device Sequence Number17478931
Product Code DQO
UDI-Device Identifier10705032007856
UDI-Public(01)10705032007856(17)281231(10)18542561
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451414H0
Device Lot Number18542561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4F 100cm VERT Tempo diagnostic catheter; Unknown 4F sheath; Unknown J-wire
Patient SexUnknown